MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939148301510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon burst occurred.The stenosed target lesion was located in the vessel below the knee.A 3.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilation.During the procedure, the balloon burst as soon as the contrast was injected.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that a balloon burst occurred.The stenosed target lesion was located in the vessel below the knee.A 3.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilation.During the procedure, the balloon burst as soon as the contrast was injected.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was non-tortuous.The balloon ruptured upon first inflation at 8 atmospheres.The device was removed without any problem using the normal method.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22210019
Report Number2124215-2025-39327
Device Sequence Number8158666
Product Code DQY
UDI-Device Identifier08714729782315
UDI-Public(01)08714729782315(17)260909(10)34804757
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2026
Device Model NumberH74939148301510
Device Catalogue NumberH74939148301510
Device Lot Number0034804757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/15/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date06/30/2025
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight75 KG